# SDR USAA2012080200005

- Difficulty date: July 15, 2012
- Submitted: August 2, 2012
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 30,302 hours, 20,879 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Splice
- Part number: D53110406200
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - ELONGATED HOLE ON FLOORBEAM SPLICE AT L2 AT FR24, Y254.  REPLACED FLOORBEAM SPLICE AT L2 AT FR24, Y254 IAW A319 SRM 51-72-11 & AIRBUS DRAWING D53110920.
